# SDR ABXA9701324

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 5611430
- Condition: Corrosion
- Location: Ws 575-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING REAR SPAR LOWER CAP VERTICAL FLANGE AT STA XRS 575 TO XRS 579.  REPAIRED PER REA D857-16814-MR.
